5 Publications

Mark all

[5]
2021 | Journal Article | IST-REx-ID: 8689 | OA
Chierchia L, Koudjinan E. 2021. V.I. Arnold’s ‘“Global”’ KAM theorem and geometric measure estimates. Regular and Chaotic Dynamics. 26(1), 61–88.
View | DOI | Download Preprint (ext.) | arXiv
 
[4]
2021 | Preprint | IST-REx-ID: 9435 | OA
Kaloshin V, Koudjinan E. 2021. Non co-preservation of the 1/2 and  1/(2l+1)-rational caustics along deformations of circles.
View | Files available
 
[3]
2020 | Journal Article | IST-REx-ID: 8691 | OA
Koudjinan E. 2020. A KAM theorem for finitely differentiable Hamiltonian systems. Journal of Differential Equations. 269(6), 4720–4750.
View | DOI | Download Preprint (ext.) | arXiv
 
[2]
2020 | Journal Article | IST-REx-ID: 8694 | OA
Golmakani A, Koudjinan E, Luzzatto S, Pilarczyk P. 2020. Rigorous numerics for critical orbits in the quadratic family. Chaos. 30(7), 073143.
View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2019 | Journal Article | IST-REx-ID: 8693 | OA
Chierchia L, Koudjinan E. 2019. V. I. Arnold’s “pointwise” KAM theorem. Regular and Chaotic Dynamics. 24, 583–606.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

5 Publications

Mark all

[5]
2021 | Journal Article | IST-REx-ID: 8689 | OA
Chierchia L, Koudjinan E. 2021. V.I. Arnold’s ‘“Global”’ KAM theorem and geometric measure estimates. Regular and Chaotic Dynamics. 26(1), 61–88.
View | DOI | Download Preprint (ext.) | arXiv
 
[4]
2021 | Preprint | IST-REx-ID: 9435 | OA
Kaloshin V, Koudjinan E. 2021. Non co-preservation of the 1/2 and  1/(2l+1)-rational caustics along deformations of circles.
View | Files available
 
[3]
2020 | Journal Article | IST-REx-ID: 8691 | OA
Koudjinan E. 2020. A KAM theorem for finitely differentiable Hamiltonian systems. Journal of Differential Equations. 269(6), 4720–4750.
View | DOI | Download Preprint (ext.) | arXiv
 
[2]
2020 | Journal Article | IST-REx-ID: 8694 | OA
Golmakani A, Koudjinan E, Luzzatto S, Pilarczyk P. 2020. Rigorous numerics for critical orbits in the quadratic family. Chaos. 30(7), 073143.
View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2019 | Journal Article | IST-REx-ID: 8693 | OA
Chierchia L, Koudjinan E. 2019. V. I. Arnold’s “pointwise” KAM theorem. Regular and Chaotic Dynamics. 24, 583–606.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications